# SDR SWAA2021071984791

- Difficulty date: June 15, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 54,253 hours, 32,244 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ. STAB RIB #5 (STAB STA 129.3) #4 VERT STIFFENER IS CRACKED. ; / [01] REMOVED DAMAGE (CRACK) ON STAB RIB (STAB STA 129.3) #4 VERT STIFFENER; L=2.30' X W=0.60' IAW SRM 55-10-09-2R-5. REQUIES NDT TO VERIFIY CRACK FREE.; [02] VERIFIED REMOVED DAMAGE (CRACK) ON STAB RIB (STAB STA 129.3) #4 VERT STIFFENER; L=2.30' X W=0.60' IAW SRM 55-10-09-2R-5. REQUIES NDT TO VERIFIY CRACK FREE.; [03] ET INSPECTED CUT OUT AND HOLES IN REPAIR IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23 AND PROCEDURE 16; NO CRACKS NOTED.  CAL ID IS000450 N500D; [04] -PERFORMED A GENERAL VISUAL INSPECTION OF ALL AREAS WITHIN THE REPAIR AREA IAW SRM 55-10-09-2R-5 STEP 4 F. NO DISCREPANCIES FOUND.[09] REPAIRED LT HORIZONTAL STAB; #5 RIB (STAB STA 129.3); #4 STIFFENER IAW SRM 55-10-09-2R-5; [10] VERIFIED REPAIR INSTALLATION ON STAB RIB;
